Down the hatch

I have a new medication that I’ve been taking for about three weeks now. Yesterday I left a message for my prescribing psychiatrist telling him I’m having some very strange side effects:

A little twitchiness in my fingers and wrists, which I’ve had with other drugs. a little less sleep than usual, which I’ve also seen in the past, and some dry mouth and increased appetite.

And this very weird sensation that I think is commonly referred to as “contentment”. I might even be able to describe it as “borderline happiness”.

I’m not accustomed to either of those feelings, so this med might be “the one”. Bummer about the likely weight gain, but I think the trade-off is going to be ok.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s